# SDR CALA2024032700885

- Difficulty date: February 29, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040720200
- Condition: Corroded
- Location: Fms 60-61s43-44r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ANTENNA #3 HAS 1 BROKEN DOME NUT UPDATED DEFECT STATEMENT AND REPAIR ACTION ON LP7463670.  OK TO CLEAR THIS ITEM. RADIO ALTIMETER ANTENNA HAD BROKEN NUT PLATE, WHILE REPLACING FOUND CORROSION UNDER ANTENNA. CORROSION WAS BLENDED AND DOUBLER INSTALLED PER ECRA 5341-01446. & PART 1.2 REQ''S DIP FOR FUSELAGE SKIN AT FR60-61 BETWEEN STR43R -44R @ RADIO ALTIMETER. REPAIR IS PERMANENT W/ INSP REQM''TS OF P ART 2 OF LATEST REVISION ECRA5341-01466 ON/BEFORE ACFT REAC 52,3 10TTL FC OR 102,473TTL FH WHICHEVER COMES FIRST. REPEAT INSP @ I NTERVALS NOT TO EXCEED 3100FC OR 6200FH WHICHEVER COMES 1ST. ACCOMP''D INTERIM REPAIR IAW PART 1 OF ECRA5341-01446 & VTMAE EA3 19-5341-13-A3541 W/O DEVIATION. REPAIR REQ''S REINSP PER PART 2,
